MathSciNet Relay Station
MathSciNet bibliographic data
MR1219019 60J80 (60J27 82C41)
Schinazi, Rinaldo On multiple phase transitions for branching Markov chains. J. Statist. Phys. 71 (1993), no. 3-4, 507–511.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement